# SDR REXA2022100900839

- Difficulty date: August 9, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT RAIL IS CORRODED BETWEEN FS 661+32 AND FS 693. LBL 9 SEAT RAIL BETWEEN FS 661+32 AND FS 693 IS CORRODED OUT OF LIMITS IAW CRJ900 SRM 53-31-49-101-001-A02. REMOVED, FABBED AND REPLACED SEAT RAIL IAW CRJ900 MHIRJ REO 670-53-00-589 REV-C DATED 2023-02-08. PRIME, PAINTED, INK STAMPED, P/N 670-53-00-589-1, AND CIC, LBL 9 SEAT RAIL BETWEEN FS 661+32 AND FS 693 IAW MHIRJ REO 670-53-00-589 REV-C DATED 2023-02-08 PART NUMBER FOR EXTRUSION 20276-288-0-0A
